# SDR UIEA2016062700468

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Spring
- Part number: 7321175003
- Part serial: 851566
- Condition: Broken
- Location: Check Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASS RT CHECK VALVE SPRING BROKEN.  CHECK VALVE REPLACED IAW AMM 21-51-02.
